# SDR REXA2016070701344

- Difficulty date: July 7, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 24,667 hours, 21,799 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP VANE L/E CHAFED IN THREE PLACES INBD, CTR AND O/B AREAS.  I FLAP VANE SKIN REMOVED AND REPLACED IAW REO 601R-57-52-004.
